# SDR SWIA2025071100509

- Difficulty date: May 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N872DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10322
- Aircraft time: 14,768 hours, 10,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS DING IN THE FWD LWR CORNER UNDER THE HINGE FAIRING CAP (C-CHECK RO 07/09/2025)COMPLETED PERMANENT REPAIR OF SKIN IAW REO 670-53-21-2628. .  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
